Tags

, , , ,

Some of you may be aware of this and some may not. I have been taking Diazepam(Valium) for the last 2 yrs. Two pills daily, because the doctor I was going to, raised his office visit price to beyond my ability to pay, so I changed doctors. The new doctor refused to prescribe Soma and gave me diazepam instead.

I finally got tired of this drug, not doing what it was supposed to do, and affecting my moods. Well, now it is going to get worse. My new doctor, laid out a plan to taper me off the drug, and prescribed Soma for me to take while I do so. (No, I do not know if he plans to make it a permanent thing or not)

At any rate, on Saturday, July 25th was my first day at half a dose of diazepam. Today, I am beginning to feel some of the withdrawal symptoms. Looks like it may be a bumpy ride!

But you may wonder why I tell you this. The answer is simple, it is possible that I could end up in the hospital, or a mental ward. But, it is also very likely I will say(post) something out of character, please do not take it personally!!! It will be the withdrawal talking, not I. As a result, I may have to just limit my posts, for awhile too.

I am also certain, being alone most of the time, won’t help matters either, but I have to get this crap(Diazepam) out of my mind and life. It is also most certain this will probably affect my ability to create. For this, I am truly, and deeply sorry. I cannot continue taking a drug that is affecting my mind.

If you wish to learn more about what I am in for, over the course of the next month or more, here is a link for you, that talks in detail about Benzo Withdrawl Syndrome-

https://en.m.wikipedia.org/wiki/Benzodiazepine_withdrawal_syndrome

So please be kind and patient with me. I am trying to improve myself, so that I may continue to provide EVERYONE new and awesome experiences. Thank you for reading and I hope I did not leave out anything important. I am finding it hard to concentrate. Have an amazing day!

JB

Advertisements